VOL. 20 · NO. 3 | September, 1949
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 20 (3), (September, 1949)
No abstract available
Articles
William G. Madow
Ann. Math. Statist. 20 (3), 333-354, (September, 1949) DOI: 10.1214/aoms/1177729988
M. H. Quenouille
Ann. Math. Statist. 20 (3), 355-375, (September, 1949) DOI: 10.1214/aoms/1177729989
R. P. Boas Jr.
Ann. Math. Statist. 20 (3), 376-392, (September, 1949) DOI: 10.1214/aoms/1177729990
J. L. Doob
Ann. Math. Statist. 20 (3), 393-403, (September, 1949) DOI: 10.1214/aoms/1177729991
Paul S. Dwyer
Ann. Math. Statist. 20 (3), 404-416, (September, 1949) DOI: 10.1214/aoms/1177729992
John Riordan
Ann. Math. Statist. 20 (3), 417-425, (September, 1949) DOI: 10.1214/aoms/1177729993
Morris H. Hansen, William N. Hurwitz
Ann. Math. Statist. 20 (3), 426-432, (September, 1949) DOI: 10.1214/aoms/1177729994
P. G. Hoel, R. P. Peterson
Ann. Math. Statist. 20 (3), 433-438, (September, 1949) DOI: 10.1214/aoms/1177729995
Notes
Gunnar Blom
Ann. Math. Statist. 20 (3), 439-444, (September, 1949) DOI: 10.1214/aoms/1177729996
Brockway McMillan
Ann. Math. Statist. 20 (3), 444-447, (September, 1949) DOI: 10.1214/aoms/1177729997
No abstract available
Edgar Reich
Ann. Math. Statist. 20 (3), 448-451, (September, 1949) DOI: 10.1214/aoms/1177729998
No abstract available
T. A. Bancroft
Ann. Math. Statist. 20 (3), 451-455, (September, 1949) DOI: 10.1214/aoms/1177729999
No abstract available
Gottfried E. Noether
Ann. Math. Statist. 20 (3), 455-458, (September, 1949) DOI: 10.1214/aoms/1177730000
No abstract available
Z. W. Birnbaum, F. C. Andrews
Ann. Math. Statist. 20 (3), 458-461, (September, 1949) DOI: 10.1214/aoms/1177730001
No abstract available
Mary Agnes Hatke
Ann. Math. Statist. 20 (3), 461-463, (September, 1949) DOI: 10.1214/aoms/1177730002
No abstract available
News
Ann. Math. Statist. 20 (3), 464-469, (September, 1949) DOI: 10.1214/aoms/1177730003
No abstract available
Ann. Math. Statist. 20 (3), 470-474, (September, 1949) DOI: 10.1214/aoms/1177730004
No abstract available
J. L.Hodges
Ann. Math. Statist. 20 (3), 475-476, (September, 1949) DOI: 10.1214/aoms/1177730005
No abstract available
Back Matter
Ann. Math. Statist. 20 (3), (September, 1949)
No abstract available
Back to Top